Non-compactness of the prescribed Q-curvature problem in large dimensions
Publication in refereed journal

Times Cited
Web of Science10WOS source URL (as at 08/08/2020) Click here for the latest count
Altmetrics Information

Other information
AbstractLet (M, g) be a compact Riemannian manifold of dimension N >= 5 and Q (g) be its Q curvature. The prescribed Q curvature problem is concerned with finding metric of constant Q curvature in the conformal class of g. This amounts to finding a positive solution to
All Author(s) ListWei JC, Zhao CY
Journal nameCalculus of Variations and Partial Differential Equations
Volume Number46
Issue Number1-2
PublisherSpringer Verlag (Germany)
Pages123 - 164
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-09-08 at 02:56